# SDR DHLA201000133

- Difficulty date: November 1, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 88,544 hours, 32,286 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Bs 879
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT- FINGER DOUBLER CORRODED, STA 879.000 RB 1. 65" REMOVED CORROSION IAW SRM 51-1-8, PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0, PG 2P.  REMOVED FINGER DOUBLER IAW SRM 51-1-21, FABRICATED FINGER DOUBLER (AL7075T6 0.050") IAW SRM 53-7-3 FIG 4, ITEM "C", SRM 51-9-0 FIG 68 CLEANED, TREATED AND PRIMED AREA + FINGER DOUBLER IAW SRM 51-1-8B INSTALLED NEW FINGER DOUBLER IAW SRM 51-1-21 (LEVEL II).
